A couple of weeks ago I had a small stroke which set off some seizure activity. They started me on 300 mg/day of dilantin which landed me back in the hospital with dilantin toxicity. They dropped it to 200 mg/day with resulting toxicity and then to 100 mg/day with the same results. I am now on 100 mg every other day and expect the results back this afternoon.
I am on quite a few BP meds to control MVPR, atherosclerosis, and a high systolic BP: Cardizem CD, Zestril, Catapres TTS2, Lozol, Plavix and a few other things: Folic Acid, Vit. E., Lipitor, and Premarin (.3 mg/day).
Do you know if the heart/circulatory system meds would increase the intensity of the dilantin?
I already checked with my pharmacist and he says nothing pops out at him except the Premarin. Some resources say that Premarin will increase the effect and some say it decreases the effect. All say that it decreases the effect of the Premarin but I can't find anything else. The neuro didn't have anything to say except about the Premarin, and the dose is so small.
Thanks for your input. Obviously it wasn't a big stroke but all this seizure stuff and dilantin side effects are starting to get me down.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.